# SDR DLM88070813

- Difficulty date: June 23, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- Aircraft time: 54,894 hours, 44,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND SEATROW 18ED EMERGENCY PATHWAY LIGHTS INOP FOUND ELECTRICAL CONNECTOR UNDER SEAT UNPLUGGED.  RECONNECTED ELECTRICAL CONNECTOR, OPS CK GOOD.
